MathSciNet Relay Station
MathSciNet bibliographic data
MR1452849 57N05 (55N35 57M50 57N10)
Soma, Teruhiko Bounded cohomology of closed surfaces. Topology 36 (1997), no. 6, 1221–1246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement